Dec 23, 2000
I am hiv positive since two years and I am on combination therapy. I have sever headache and the only way the headache go away it is when I am vomiting. I had a tumor and meningitis about one year and a half. Some time my feet are bleeding too. What is the cause and what can I do to prevent those symptoms.
Response from Dr. Feinberg
The headaches could be a side effect of the medicines you're on, or they could indicate that the meningitis has come back. You should see a doctor for a thorough evaluation as soon as possible. Good luck!
Are anal warts a sign of HIV infection?
Intense stomach pressure/bloating
- Dizziness After Having Sex During Period Worried I Have HIV
- Dry Cough After French Kissing Worried I Have HIV
- Hair Loss After Sucking Penis Worried I Have HIV
- Itchy Rash After Unprotected Sex Without Ejaculation Sign Of HIV AIDS
- White Discharge After Vaginal Sex With Condom Does It Mean I Have HIV
- Can Flagyl Cure Chlamydia?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.